메뉴 건너뛰기




Volumn 55, Issue 5, 1997, Pages 5587-5596

Chaotic advection and transport in helical Beltrami flows: A hamiltonian system with anomalous diffusion

Author keywords

[No Author keywords available]

Indexed keywords

BOUNDARY CONDITIONS; CHAOS THEORY; COMPUTER SIMULATION; DIFFUSION; EQUATIONS OF MOTION; PROBABILITY;

EID: 0031145084     PISSN: 1063651X     EISSN: None     Source Type: Journal    
DOI: 10.1103/PhysRevE.55.5587     Document Type: Article
Times cited : (4)

References (18)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.